Alert archive / Tennessee / River Flood Advisories in 2021
River Flood Advisory 107, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Sep 19, 2021, 4:02 PM CDT for Bedford County, Tennessee. It was in force for 10 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 19, 2021, 4:02 PM CDT (21:02 UTC)
- Expired
- Sep 20, 2021, 2:28 AM CDT
- In force
- 10 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Bedford County, TN
The radar
The Northeast Alabama radar (KHTX), 69 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wartrace Creek at Wartrace (WRTT1).
- Action stage
- 9 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03597590, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
605
WGUS84 KOHX 192102
FLSOHX
Flood Advisory
National Weather Service Nashville TN
402 PM CDT Sun Sep 19 2021
...The National Weather Service in Nashville has issued a Flood
Advisory for the following rivers in Tennessee...
Wartrace Creek Near Wartrace affecting Bedford County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at www.weather.gov.
TNC003-200300-
/O.NEW.KOHX.FL.Y.0107.210919T2102Z-210920T0300Z/
/WRTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
402 PM CDT Sun Sep 19 2021
The National Weather Service in Nashville has issued a
* Flood Advisory for
the Wartrace Creek Near Wartrace.
* From this afternoon to late this evening.
* At 3:00 PM CDT Sunday the stage was 9.9 feet and slowly rising.
* Action stage is 9.0 feet.
* Flood stage is 14.0 feet.
* Forecast...No forecast is available for this location.
* Impact...At 9.0 feet, Water begins to inundate Winette Ayers Park.
&&
LAT...LON 3548 8635 3552 8637 3558 8636 3556 8627
3552 8630 3548 8633
$$
Whitehead3 follow-up statements
820
WGUS84 KOHX 200209
FLSOHX
Flood Advisory
National Weather Service Nashville TN
909 PM CDT Sun Sep 19 2021
...The Flood Advisory continues for the following rivers in
Tennessee...
Wartrace Creek Near Wartrace affecting Bedford County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at www.weather.gov.
TNC003-200315-
/O.CON.KOHX.FL.Y.0107.000000T0000Z-210920T0300Z/
/WRTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
909 PM CDT Sun Sep 19 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Wartrace Creek Near Wartrace.
* Until late this evening.
* At 8:00 PM CDT Sunday the stage was 11.4 feet and rising.
* Action stage is 9.0 feet.
* Flood stage is 14.0 feet.
* Forecast...No forecast is available for this location.
&&
LAT...LON 3548 8635 3552 8637 3558 8636 3556 8627
3552 8630 3548 8633
$$
Rose005
WGUS84 KOHX 200218
FLSOHX
Flood Advisory
National Weather Service Nashville TN
918 PM CDT Sun Sep 19 2021
...The Flood Advisory is extended for the following rivers in
Tennessee...
Wartrace Creek Near Wartrace affecting Bedford County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at www.weather.gov.
TNC003-201200-
/O.EXT.KOHX.FL.Y.0107.000000T0000Z-210920T1200Z/
/WRTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
918 PM CDT Sun Sep 19 2021
...The Flood Advisory is now in effect until tomorrow morning...
The Flood Advisory continues for
the Wartrace Creek Near Wartrace.
* Until tomorrow morning.
* At 9:00 PM CDT Sunday the stage was 11.4 feet and rising.
* Action stage is 9.0 feet.
* Flood stage is 14.0 feet.
* Forecast...No forecast is available for this location.
&&
LAT...LON 3548 8635 3552 8637 3558 8636 3556 8627
3552 8630 3548 8633
$$
Rose320
WGUS84 KOHX 200728
FLSOHX
Flood Advisory
National Weather Service Nashville TN
228 AM CDT Mon Sep 20 2021
...The Flood Advisory is cancelled for the following rivers in
Tennessee...
Wartrace Creek Near Wartrace affecting Bedford County.
.The Wartrace Creek river point has fallen below advisory stage.
TNC003-200830-
/O.CAN.KOHX.FL.Y.0107.000000T0000Z-210920T0728Z/
/WRTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
228 AM CDT Mon Sep 20 2021
...The Flood Advisory for the Wartrace Creek Near Wartrace has been
cancelled...
The Flood Advisory is cancelled for
the Wartrace Creek Near Wartrace.
* At 2:00 AM CDT Monday the stage was 8.0 feet and falling.
* Flood stage is 14.0 feet.
* Forecast...No forecast is available for this location.
&&
LAT...LON 3548 8635 3552 8637 3558 8636 3556 8627
3552 8630 3548 8633
$$
FBWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Sep 19, 2:29 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Sep 19, 2:29 PM CDT, 1 hour 33 minutes before
Area Forecast Discussion National Weather Service Nashville TN 229 PM CDT Sun Sep 19 2021 .DISCUSSION... Upper low lifting northward this afternoon. Energy to the east of the upper low is working northward across the midstate. This has resulted in a continuation of mostly moderate rainfall through the afternoon hours. PVA will be on the downswing as we go into the evening hours. As a result, another break from the precipitation is expected this evening and into the overnight. By early monday morning however, the upper trough to our west will reamplify with curvature and shear enhancement upwind. Therefore, another shot of energy will move across the mid state during the day on Monday. To further exacerbate the potential flooding situation, instabilities will be higher as compared to today. Thus, a good shot of some additional flooding appears to be on tap for your Monday. Also, it's fair to mention that much of the watch area, particularly the south central and southern plateau areas, are rather soaked with low FFG values. It wont take much for flash flooding to occur. So, the Flash Flood Watch product has been resent and continues in effect through Monday evening. Amounts of 1-3 inches through the duration can be expected. Moving on, looks like another precip break Monday night into Tuesday. Then, the cold front will move through. Timing of the boundary looks like Tuesday evening and overnight. The system still looks sub severe but an additional inch of rainfall can be expected for most areas. Therefore, the watch may be extended forward once again at some point. For the near term temps, look for low diurnal swings and continue muggy if not soupy. In the ext fcst, after a showery and cool Wednesday, the pattern will quickly morph into a dry and cool early autumnal pattern. You gotta love that! Look for clear to mostly clear skies for Thursday through Sunday. The coolest morning will occur on Friday with lows of 45 to 50. Highs will only reach 70 degrees Wednesday and Thursday with lowering humidity levels. Look for a slight warming trend into the weekend. && .AVIATION... 18Z TAF DISCUSSION. MVFR to IFR conditions are possible early in the forecast period as showers stream up from the south, especially at BNA and MQY. Not seeing any thunderstorm activity so have removed any TS mention. Toward 00Z condtions should become predominantly VFR with maybe some lingering MVFR CIGS, then deteriorating overnight as another round of showers moves through the mid-state, especially after 12Z. && .PRELIMINARY POINT TEMPS/POPS... Nashville 70 80 70 82 61 / 80 80 60 80 90 Clarksville 69 80 70 80 60 / 60 70 40 80 80 Crossville 66 74 65 77 60 / 70 80 50 80 80 Columbia 69 81 70 82 60 / 70 80 40 80 80 Lawrenceburg 69 80 70 82 61 / 80 80 50 80 90 Waverly 69 81 70 80 58 / 70 70 40 80 70 && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Monday evening for Bedford-Cannon- Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson- Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence- Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett- Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson. && DISCUSSION......21 AVIATION........05
Hazardous weather outlook, Sep 19, 2:49 AM CDT, 13 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 249 AM CDT Sun Sep 19 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-201000- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 249 AM CDT Sun Sep 19 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. A Flash Flood Watch is in effect for all of Middle Tennessee today into tonight. Numerous showers and thunderstorms with moderate to heavy rainfall are expected again today with several inches of rainfall possible, before a break in rainfall occurs this evening into tonight. The highest threat for flash flooding today will be south of I-40, but flash flooding is possible throughout the area. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A Flash Flood Watch will continue for all of Middle Tennessee through Monday evening. Numerous additional showers and thunderstorms with moderate to heavy rainfall are anticipated on Monday which may lead to additional flash flooding. The highest threat for flash flooding on Monday will be across southeast Middle Tennessee, generally east of I-65 and south of I-40. Total rainfall amounts from Sunday through Monday are expected to reach 1 to 3 inches across the area, with localized amounts of 4 to 6 inches possible. More showers and storms are expected along a strong cold front moving through the area Tuesday night into Wednesday, but the flash flood potential with this activity currently appears to be low. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed today and again on Monday due to the threat for flash flooding. Please relay any information about observed flooding to the NWS while following all local, state, and CDC guidelines. Shamburger
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 10:04 AM CDT | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, Grundy, Marshall, Rutherford and 1 more | 3 hr |
| Sep 19, 1:49 PM CDT | Areal Flood Advisory | OHX | Bedford, Coffee | 6 hr |
| Sep 19, 4:13 PM CDT | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, Rutherford | 3 hr |
Nearby
River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.